Exact tail asymptotics of the supremum attained by a Lévy process

N.M. Asghari, M.R.H. Mandjes, K.G. Debicki

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
1 Downloads (Pure)

Abstract

In this short communication we analyze the tail asymptotics corresponding to the maximum value attained by a Lévy process with negative drift. The note has two contributions: a short and elementary proof of these asymptotics, and an importance sampling algorithm to estimate the rare-event probabilities under consideration. Keywords: Lévy processes; Second factorization identity; Tail asymptotics; Importance sampling
Original languageEnglish
Pages (from-to)180-184
JournalStatistics and Probability Letters
Volume96
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Exact tail asymptotics of the supremum attained by a Lévy process'. Together they form a unique fingerprint.

Cite this